# SDR DALA2022042702957

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,404 hours, 34,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS #2, #3, AND #11 WERE IDENTIFIED AND EVALUATED PER B717 SRM 57-53-01-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 PAR 3. AT AFT MOVABLE VANE RH WING, TO ACCOMPLISH MON/ 9586/1712741, REF NRC S/N 00256 (AD). SUMMARY OF NRC 00259: MOVABLE VANE RH WING WAS REPAIRED PER B717 SRM 57-53-01-2R-1. (LP #2212342)
